# SDR HALA96192

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Part time: 61,556 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAX - FLT 921 - AIRCRAFT 153 DIVERTED TO LAX NR 2 ENGINE VIBRATION FELT IN THE RUDDER PEDALS AND IN THE AFT CABIN AT POWER SETTINGS ABOVE 95 PERCENT N2.  WHEN POWER WAS REDUCED BELOW 95 PERCENT, THE VIBRATION WENT AWAY.  THE HIGHER THE POWER SETTING, THE GREATER THE VIBRATION.  DURING TROUBLESHOT LAX REPORTED OIL IN THE ENGINE SPINNER AND FOD DAMAGE TO THE 1ST STAGE FAN.  AIRCRAFT WAS SWAPPED AND ENGINE CHANGE PLANNED FOR POSITION TWO.  (M)
